# SDR DALA2024090908806

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 77,900 hours, 31,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 IL DOOR HANDLE LOOSE. CORRECTIVE ACTION: RESECURED 1L DOOR HANDLE PER B757 AMM 52-11. (4018230)
